# SDR UALA2010021000514

- Difficulty date: February 9, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 61,806 hours, 22,748 cycles
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NACELLE STRUT OTBD SIDE SKIN AT THRUST REV HINGE AREA, 2ND LIGHTENING HOLE, APPROX 7:30 POS, ONE CRACK IN SKIN EXTENDING APPROX .185" BEYOND END OF EXISTING SKIN TRIM OUT REPAIR.  ROUTED OUT DAMAGE AND ACP HFEC INSP AND VERIFIED WEB PANEL CRACK FREE.  WORK IS ACP ON NR 43674 AND INSP BY QC384.
